# SDR AALA202105269002

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 23,468 hours, 9,102 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM FORWARD LAVATORY SMOKE. NO SMOKE NOTICED BY SMELL OR SEEN.  ECAM CLEARED ON ITS OWN AFTER A SHORT TIME PERIOD. PERFORMED CENTRALIZED FAULT DISPLAY SYSTEM GROUND SCAN. NO CURRENT FAULTS. NO PREVIOUS 30 DAY HISTORY. OKAY FOR SERVICE PER AMM 26-22-00.
